Well, my friends, went to see my endocrinologist on Tues. morning, everything was fine, so that’s the good news. Then, i realized I was in a bad state, sleepless, bloated and having constant urges to smoke, eat etc. This was all due to side effects of the Abilify.
I walked from the QE11 to the Halifax Infirmary, and after 9 hours i was admitted to the short stay unit to get my pills straightened out. They took me off the Abilify immediately, said it did not go well with my antidepressant, Paxil, and shouldn’t have been prescribed in the first place..
I met with a couple different shrink and a plan was made to change my drugs. Meanwhile my appetite plunged, and all my bloating is gone, I’m still smoking more but less every day. I was there until today, and now just keeping my fingers crossed that the new pills will work. Time will tell. I see my own personal shrink on the 28th June, I should know more about their affect by then. If they don’t work we’ll try something else, and so on and so on. Don’t know if i trust her now though : (
Wish me luck with this!